# SDR SWAA2021081895053

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 862 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT AFT CARGO BAY BS862 RBL22 WL165. ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. SHIELD WILL BE REMOVED AND REPLACED PER SRM 51-10-02-0G-0 PARAGRAPH 9.; [02] VERIFIED CORRECTIVE ACTION #1; [03] REMOVED ACB SHIELD AT BS847- BS867; RBL22; WL165 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED ACB SHIELD AT BS847- BS867; RBL22; WL165 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [05] VERIFIED LOCATED AND DRILLED ACB SHIELD AT BS847- BS867; RBL22; WL165 PER SRM 51-40-05-0G-0 AND DWG 146A0081; [06] OK TO INSTALL ACB AFT SHIELD BS847-BS867; RBL22; WL165.; [07] OK TO INSTALL GIVEN FOR ACB AFT SHIELD BS847-BS867; RBL22; WL165.; [08] INSTALLED ACB SHIELD AT BS847- BS867; RBL22; WL165 PER SRM 51-40-02-0G-0 AND DWG 146A0081.; [09] VERIFIED CORRECTIVE ACTION ENTRY 8.; [10] VERIFIED CARD COMPLETE
